# SDR SIMA200435805

- Difficulty date: December 20, 2004
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 8,459 hours, 8,903 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION, FOUND THE FORWARD CABIN FLOOR RT SILL HAS CORROSION AROUND NUTPLATE.  REMOVED AND REPLACED SILL ASSY IAW SRM.  AIRCRAFT WAS RETURNED TO SERVICE. (SW21200501985) (K)
